I am having left arm aching. Woke up last night with a leg cramp that had my leg stuck for 10 minutes. Today my left groin area is very tender. I feel like my veins are about to explode. Do I need to continue and hope this goes away?
There is always the possibility of a side effect that isn't listed. Bystolic is a beta blocker. I have been on a beta blocker for 20 yrs, and never experienced anything like what you describe. I think if I were you I'd go to an urgent care center in the AM , if you continue to feel this way. Have you taken your blood pressure? I'd hate to tell you not to take a blood pressure med, without checking you myself, so I won't, but I will say seek medical advise asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2010 • 1 answer
Posted 31 Aug 2014 • 1 answer
I have been taking Bystolic 5 mg for only a few days and I am having the worst experience. My entire
Posted 8 Sep 2014 • 1 answer
Posted 25 Nov 2015 • 1 answer
Posted 5 Mar 2016 • 1 answer